# SDR UPS804739

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 980-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND THE INTERCOSTAL CORRODED AT STA 980 TO 1000 LONGERON 30R.  MAINTENANCE FABRICATED INTERCOSTAL PER UPS DC8-53-1465, INSTALLED FABRICATED INTERCOSTAL IAW SRM 51-1-20.
